Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Uniform estimates for the ${\bar \partial }$-equation on intersections of strictly pseudoconvex domains


Authors: R. Michael Range and Yum-Tong Siu
Journal: Bull. Amer. Math. Soc. 78 (1972), 721-723
MSC (1970): Primary 3215, 3222; Secondary 3250
DOI: https://doi.org/10.1090/S0002-9904-1972-13003-9
MathSciNet review: 0310456
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. Bishop, Differentiable manifolds in complex Euclidean space, Duke Math. J. 32 (1965), 1-21. MR #369. MR 200476
  • 2. G. M. Henkin, Integral representations of functions holomorphic in strictly pseudoconvex domains and some applications, Mat. Sb. 78 (120) (1969), 611-632 = Math. USSR Sb. 7 (1969), 597-616. MR 40 #2902. MR 249660
  • 3. G. M. Henkin, Integral representation of functions in strictly pseudoconvex domains and applications to the $øverline \partial $ problem, Mat. Sb. 82 (124) (1970), 300-308 = Math. USSR Sb. 11 (1970), 273-281. MR 42 #534. MR 265625
  • 4. G. M. Henkin, Uniform estimates for solutions to the$\bar \partial $-problem in Weil domains, Uspehi Mat. Nauk 26 (1971), 211-212 (Russian). MR 294685
  • 5. H. Grauert and I. Lieb, Das Ramirezsche Integral und die Lösung der Gleichung $\bar \partial f=\alpha $ im Bereich der beschränkten Formen, Complex Analysis (Proc. Conf. Rice Univ., Houston, Tex., 1969), Rice University Studies, vol. 56, no. 2, Rice University, Houston, Tex., 1970, pp. 29-50. MR 42 #7938. MR 273057
  • 6. R. C. Gunning, Local moduli for complex analytic vector bundles, Math. Ann. 195 (1971), 51-78. MR 293653
  • 7. N. Kerzman, Hölder and $L\spp$ estimates for solutions of $\bar \partial u=f$ in strongly pseudoconvex domains, Comm. Pure Appl. Math. 24 (1971), 301-379. MR 43 #7658. MR 281944
  • 8. W. Koppelman, The Cauchy integral for differential forms, Bull. Amer. Math. Soc. 73 (1967), 554-556. MR 35 #6862. MR 216027
  • 9. I. Lieb, Die Cauchy-Riemannschen Differentialgleichungen auf streng pseudokonvexen Gebieten, Math. Ann. 190 (1970), 6-44. MR 283235
  • 10. E. Ramirez de Arellano, Ein Divisionsproblem und Randintegraldarstellungen in der komplexen Analysis, Math. Ann. 184 (1969/70), 172-187. MR 42 #4767. MR 269874
  • 11. E. L. Stout, On the multiplicative Cousin problem with bounded data, preprint. MR 367282

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 3215, 3222, 3250

Retrieve articles in all journals with MSC (1970): 3215, 3222, 3250


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-13003-9

American Mathematical Society